# SDR UALA2011072703843

- Difficulty date: July 26, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 61,428 hours, 22,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Skin
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L EXTERNAL SKIN HAS SCRATCH.  REMOVED PAINT IN AREA OF SCRATCH, SCRATCH DID NOT EXCEED PRIMER ON NR 2809N00240. .  NO DAMAGE TO SKIN FOUND IAW UAL SM.  TREATED PRIMED AND TOP COATED PER UAL SRM.
